PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 118 | 1 | 19-26
Tytuł artykułu

C*-seminorms

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A necessary and sufficient condition is given for a*-algebra with identity to have a unique maximal C*-seminorm. This generalizes the result, due to Bonsall, that a Banach *-algebra with identity has such a*-seminorm.
Słowa kluczowe
Czasopismo
Rocznik
Tom
118
Numer
1
Strony
19-26
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-10-07
poprawiono
1995-09-20
Twórcy
autor
  • Department of Mathematics, Pennsylvania State University, University Park, Pennsylvania 16802, U.S.A.
Bibliografia
  • [1] F. F. Bonsall, A survey of Banach algebra theory, Bull. London Math. Soc. 2 (1970), 257-274.
  • [2] F. F. Bonsall and J. Duncan, Complete Normed Algebras, Springer, 1973.
  • [3] I. Gelfand and M. Naimark, Rings with involution and their representations, Izv. Akad. Nauk SSSR Ser. Mat. 12 (1948), 445-480 (in Russian).
  • [4] I. Kaplansky, Topological algebras, Dept. of Math., Univ. of Chicago, 1952 (mimeographed notes).
  • [5] I. Kaplansky, Topological Algebras, Notas Mat. 16, Rio de Janeiro, 1959.
  • [6] M. Naimark, Normed Rings, Noordhoff, Groningen, 1960.
  • [7] V. Pták, Banach algebras with involution, Manuscripta Math. 6 (1972), 245-290.
  • [8] C. E. Rickart, General Theory of Banach Algebras, Van Nostrand, Princeton, 1960.
  • [9] B. Yood, Homomorphisms on normed algebras, Pacific J. Math. 8 (1958), 373-381.
  • [10] B. Yood, Faithful *-representations of normed algebras, ibid. 10 (1960), 345-363.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv118i1p19bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.